# SDR UALA2013022401088

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STA 1380, RBL 10-13, FRAME UPPER FLANGE, AFT SIDE CORRODED.   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED FRAME SECTION AND INSTALLED NEW SECTION REF SRM 53-00-07, BOEING DWG 146N1028 -88, AND SRM 51-40-02.
